Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Strattera for 3 days

Posted by Lis on July 13, 2003, at 20:18:29

In reply to Re:Strattera hair loss Winsled, posted by Lasagne on July 12, 2003, at 20:53:05

Hey,
I'm 21 years old. I just got diagnosed with ADD a few days ago, and this is my third day taking Strattera. I'm not familiar with any other meds, so this is kind of a strange experience. The first day I felt pretty alert and I felt a rush for a couple hours. The second and third days I've been dizzy and slightly nauseated. Today I have a headache. On the upside, my ability to concentrate and my mood have improved. I feel less anxiety and sadness. I've also lost my appetite.

I hope that the dizziness goes away. I'm also worried about long term effects this might have on my brain chemistry.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lis thread:133458
URL: http://www.dr-bob.org/babble/20030708/msgs/241570.html